# SDR 2007UALA00730

- Difficulty date: March 11, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 53,201 hours, 19,767 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN DESCENT PASSING FL370 CREW DETECTED AN ELECTRICAL BURNING ODOR IN THE COCKPIT WHICH QUICKLY DISSIPATED.  [SUP 05-18-07]  ACCOMPLISHED INSPECTION BEHIND COCKPIT CB PANELS AND E & E COMP. CREW COMMENT ODOR DISSIPATED BY TURNING OFF RIGHT RECIRCULATION FAN.  INSPECTED WIRING FOR RT RECIRC FAN.  NO DISCREPANCY FOUND.  CAUSE OF ODOR NOT ESTABLISHED.  REPLACED RT RECIRC FAN.
